# SDR DALA2023012300471

- Difficulty date: September 19, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38690
- Aircraft time: 31,669 hours, 10,452 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2415666) DURING OPERATION BY MALINDO AIR, THE PREVIOUS OPERATOR OF DAL AC 3950, A 7 INCHES LONG CRACK WAS FOUND ON RH WING CENTER SECTION REAR SPAR VAPOR BARRIER (LOWER RIGHT WEB), RBL 45.63 TO RBL 54.21. ACCOMPLISHED PERMANENT REPAIR ON LOWER RIGHT WEB VAPOR BARRIER IAW B737-900ER SRM 57-10-10-2R PROCEDURE 2 AND B737-900ER SRM 51-70-04 PROCEDURE 10 AND ER/A 602305-14 REV O.
